# SDR GLBA2001106

- Difficulty date: May 22, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 10,598 hours, 13,968 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ITT INDICATION HIGH AFTER T/O, PERFORMED ENGINE RUN ALL PARAMITERS WITHIN LIMITS.  RETURNED TO SERVICE.
